CONVERSE TO THE SHERMAN INEQUALITY WITH APPLICATIONS

In this paper we proved a converse to Sherman's inequality. Using the concept of f - divergence we obtained some inequalities for the well-known entropies. We also introduced a new entropy by applying the Zipf-Mandelbrot law and derived some related inequalities.

Authors
Barbir A.1 , Bradanovic S.I.1 , Pecaric D.2 , Pecaric J. 3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1405-1419
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Split, Fac Civil Engn Architecture & Geodesy, Matice Hrvatske 15, Split 21000, Croatia
  • 2 Catholic Univ Croatia, Ilica 242, Zagreb 10000, Croatia
  • 3 RUDN Univ, Moscow, Russia
Keywords
Sherman inequality; Majorization inequality; Jensen inequality; f-divergence; Zipf-Mandelbrot entropy; convex function
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55646/